# SDR SIMA0831

- Difficulty date: March 23, 2000
- Submitted: May 15, 2000
- Operation: Air carrier
- Aircraft: N343SB
- Make and model: Saab 340B
- Aircraft serial: 340B343
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DFW - 3353 - EMERGENCY OVERHEAD LIGHT AT 14A INOPERATIVE.  REMOVED AND REPLACED LAMP AT 14A.  OPS CHECK GOOD.  (M)
